# SDR AUS20030633

- Difficulty date: June 21, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Boeing 767
- Engine: Rroyce RB211524*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Failed
- Location: Thrust Reverser
- Component: Thrust Reverser, Rroyce
- Component part number: RB211524H
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, D
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE FAIRING FAILED.  FAIRING WAS LOCATED ON THE STRUT AT THE 6 O'CLOCK POSITION.  A SMALL AMOUNT OF DAMAGE WAS NOTED ON SEVERAL BLOCKER DOORS AND ONE CASCADE SEGMENT.
